# SDR DL76L030746

- Difficulty date: August 12, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 25,864 hours, 4,156 cycles
- Engine: Pwa PW4060
- Engine time: 50,344 hours, 7,796 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 50,344 hours, 7,796 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF ACRID ODOR IN CABIN.  SMOKE DETECTORS WENT OFF. FOUND OIL IN INLET OF NR 2 ENGINE.  CARBON SEAL REPLACEMENT IN PROGRESS.
